MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION SCW LWDG S4 15D X 10P; PROSTHE, KNEE, PATFEMTIBI, SEMI-CONS, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. LEGION SCW LWDG S4 15D X 10P; PROSTHE, KNEE, PATFEMTIBI, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Catalog Number 71421736
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the nurse realized after implanted that the l-wedges were expired.
 
Additional Manufacturer Narrative
The associated complaint device was not returned, as in remains in the patient.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.The correct expire info for the device was provided and located in the correct areas at the time of manufacture.Most implants are supplied sterile and have been packaged in protective packaging.Nonporous or non-ha coated metal components may be re-sterilized, if necessary, by steam autoclaving in appropriate protective wrapping, after removal of all original packaging and labeling.A review of complaint history on the listed part revealed no prior complaints for the listed part.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
LEGION SCW LWDG S4 15D X 10P
Common Device Name
PROSTHE, KNEE, PATFEMTIBI, SEMI-CONS, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8307328
Report Number1020279-2019-00457
Device Sequence Number154135
Product Code JWH
UDI-Device Identifier03596010545107
UDI-Public03596010545107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041106
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2017
Device Catalogue Number71421736
Device Lot Number07DM17236
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1